# SDR TWRA96277

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Weak
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY OVERHEAD LIGHT JUST AFT OF L2 DOOR WEAK.  REMOVED AND REPLACED LIGHT ASSY.  OPS CHECKED OK PR MM 33-51-00.  (M)
